# SDR SWAA2021112230807

- Difficulty date: October 15, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193CR
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193CR HAS DELAMINATED FWD UPPER CORNER ; / [01] IDENTIFIED PANEL 193CR IAW SRM 53-40-70-0I-1 FIGURE 2 ITEM [9] AND TABLE 2 ITEM [9]. DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 53-40-1A-1 PARA 4.B.(6).(A-B) AND WILL BE REPAIRED IAW SRM 51-70-05-2R-6 PER SRM 53-40-70-2R-1 PARA 2.F. REMOVED AN APPROX. 1'X.25' AREA OF DELAMINATED BAGSIDE EDGEBAND PLIES LOCATED AT THE FWD UPPER CORNER TAPPER SANDED AREA AND CLEANED AREA IAW SRM 51-70-05-2R-6 PARA 4.A-D; [02] VALIDATED APPLICABILITY OF SRM 51-70-05-2R-6.; [03] VERIFIED CORRECTIVE ACTION 1 AND 2. OKAY TO PROCEED PER SRM 51-70-05-2R-6.; [04] FABRICATED REPAIR PLIES FROM BMS8-79 ST1581 LOT# 1464321-1; BMS5-129 GR05 LOT# 1467643-1 AND BMS8-79 ST120 LOT# 1466500-1; INSTALLED PLIES; VACUUM BAGGED REPAIR PLIES; VERIFIED 5X5 AND SET PLIES TO CURE USING HOTBONDER I/D: NCX000523; S/N: 11051262 IAW SRM 51-70-05-2R-6 PARA 4.E-G.; [05] CURED REPAIR PLIES & UNBAGGED IAW SRM 51-70-05-2R-6 PARA 4. G.; [06] LIGHTLY SANDED REPAIR PLIES IAW SRM 51-70-05-2R-6 PARA 4.I.; [07] VERIFIED CORRECTIVE ACTION STEPS 4;5 AND 6.; [08] TTU INSPECTED REPAIR AREA IN ACCORDANCE WITH 737 NDT MANUAL PART 4 51-00-02. NO DISBONDS NOTED  TOOL I.D. ATS2342 (OLYMPUS EPOCH 650) S.N.190848504; [09] COMPLETED REFINISH OF REPAIR AREA IAW SRM 51-70-05-2R-6 PARA 4.I.; [10] VERIFIED CORRECTIVE ACTION 9
